# SDR CA970109014

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: MS2125008020
- Condition: Chafe Tank
- Location: Rh Landing Gear
- Component: Airbus, D57252160
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE FUEL FOUND LEAKING AT RH MAIN LANDING GEAR ACTUATOR FITTING DUE TO BOLTS BEING TOO LONG. BOLTS REPLACED WITH CORRECT TYPE AS SPECIFIED IN DRAWING NO.D57252160 AND TANK RESEALED.
